# SDR USAA2014092600007

- Difficulty date: September 25, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 36,080 hours, 24,121 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct Seal
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AN AIR RT WING LEAK MSG ON ECAM DURING CLIMB OUT AT 8,000 FEET.  FLIGHT RETURNED TO FIELD & LANDED WITHOUT FURTHER INCIDENT.  R & R PNEUMATIC DUCT SEALS IN RT WING ROOT PNEUMATIC DUCTS.  OPERATIONS & LEAK CHECKED OK IAW AMM 36-11-48.
